# SDR GLBA200606680

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 21,757 hours, 27,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE REPORTED IN COCKPIT, PERFORMED HIGH POWER ENGINE RUN UP WITH ELECTRICAL SYSTEMS ENERGIZED, NO FAULTS FOUND.
